Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 430, NWS Jackson, MS

June 14, 2008Covington County, Jones County, Smith County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 14, 2008, 5:52 PM CDT for Covington County, Jones County, Smith County, Mississippi. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2008, 5:52 PM CDT (22:52 UTC)
Expired
Jun 14, 2008, 6:45 PM CDT
In force
53 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Covington County, MS, Jones County, MS, Smith County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 88 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.9 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2008-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1526 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2008-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1526 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 142252
SVRJAN
MSC031-067-129-142345-
/O.NEW.KJAN.SV.W.0430.080614T2252Z-080614T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
552 PM CDT SAT JUN 14 2008

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL SMITH COUNTY IN CENTRAL MISSISSIPPI...
  EASTERN COVINGTON COUNTY IN SOUTHEAST MISSISSIPPI...
  NORTHWESTERN JONES COUNTY IN SOUTHEAST MISSISSIPPI...

* UNTIL 645 PM CDT

* AT 552 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 15
  MILES NORTH OF SEMINARY...OR 10 MILES NORTH OF COLLINS...AND MOVING
  SOUTHEAST AT 13 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHEASTERN COVINGTON COUNTY AT 610 PM CDT
  RURAL NORTHWESTERN JONES COUNTY AT 620 PM CDT
  RURAL WESTERN JONES COUNTY AT 630 PM CDT
  RURAL EASTERN COVINGTON COUNTY AT 630 PM CDT

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3165 8911 3153 8952 3184 8961 3183 8940
TIME...MOT...LOC 2252Z 311DEG 11KT 3177 8950

$$

BANNAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:17 PM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, Jun 14, 3:17 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
317 PM CDT SAT JUN 14 2008

.SHORT TERM...SCATTERED TO WIDESPREAD CONVECTION THIS AFTN. THIS
ACTIVITY WILL CONTINUE THROUGH THE NIGHT AS A WEAK FRONT MOVES INTO
THE AREA. STRONG TO SEVERE STORMS LOOK TO CONTINUE INTO THE EVENING.
AN AREA ALONG AND JUST EAST OF THE TRACE FROM ABOUT NATCHEZ TO
CARTHAGE COULD SEE ACTIVITY REALLY PICK UP LATE THIS AFTERNOON AND
EARLY THIS EVENING. THIS REGION HAS BEEN RELATIVELY QUIET THROUGH
THE DAY AND UNTAPPED BUT ONCE SOME BETTER SUPPORT MOVES IN FROM AN
APPROACHING DISTURBANCE MORE AND PROBABLY POTENT SHRA AND TSRA WILL
BEGIN TO DEVELOP(THIS WILL BE THE AREA THAT SHOULD CONGEAL INTO AN
MCS BUT MORE ON THAT LATER). THE DIVERGENCE OVER THIS AREA WONT BE
NEARLY AS STRONG AS IT HAS BEEN OVER THE NW BUT WITH THE EXTRA MID
LEVEL KICK...DECENT INSTABILITY AND SOME WEAK BOUNDARIES OVER THIS
AREA A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE ACROSS THIS
AREA. THE RISK OF STRONG AND SEVERE STORMS SHOULD DIMINISH AS WE
MOVE DEEPER INTO THE THE EVENING.

LATE TONIGHT CONVECTION SHOULD BEGIN TO CONGEAL INTO SOME TYPE OF
CONVECTIVE SYSTEM. THE BEGINNING OF WHAT SHOULD BE A PROLONGED NW
FLOW PATTERN WILL SOMEWHAT SET UP TONIGHT WITH OUR PREVIOUSLY
MENTIONED DISTURBANCE PUSHING THROUGH THE REGION. THIS WILL HELP IN
THE DEVELOPMENT OF OUR MCS TONIGHT ACROSS WCNTRL/CNTRL MS WITH
THIS SYSTEM PUSHING TO THE SE. ALSO THE WEAK FRONT WILL CONTINUE TO
SLOWLY SINK SOUTH WITH SLIGHTLY DRIER AIR BEHIND IT. BY SUNRISE OUR
SYSTEM SHOULD BE INTO SERN MS WITH JUST ABOUT ALL PRECIP DONE ACROSS
THE NWRN 3RD OF THE CWA.

HEADING INTO THE DAY PORTION ON SUN...SHRA AND TSRA WILL CONTINUE TO
BE POSSIBLE ACROSS THE SRN HALF OF THE AREA DURING THE MID/LATE
MORNING HRS BUT THE RAIN SHOULD QUICKLY BECOMING TO AN END FROM
NORTH TO SOUTH WITH ONLY THE EXTREME SE HAVING THE CHANCE OF SEEING
SOME SHRA AFTER MIDDAY. SKIES WILL ALSO START TO CLEAR OUT FROM NW
TO SE AND WITH THE DELTA LIKELY BEING SUNNY MOST OF THE DAY IT LOOKS
TO BE A WARM ONE. H85 TEMPS OF 17-18C SUGGEST LOWER 90S ACROSS THE
NW MAYBE EVEN APPROACHING THE MID 90S.

TOMORROW NIGHT ALL SHRA AND TSRA WILL HAVE MOVED OUT AND THE EVENING
SHOULD BEGIN MOSTLY CLEAR WITH CLEAR SKIES OVER MOST OF THE REGION
BEFORE MIDNIGHT. SUN NIGHT SHOULD BE RELATIVELY QUIET BUT IT DOES
LOOK LIKE ANOTHER MCS WILL DEVELOP WELL OFF TO OUR NW. WITH NW FLOW
SETTING UP WE MAY BE ABLE TO GET THE REMNANTS OF THIS SYSTEM MOVING
INTO THE EXTREME NW POTIONS OF THE CWA. CLOUDS SHOULD INCREASE OVER
THAT AREA A FEW HRS BEFORE SUNRISE AND THERE MAY BE SOME RAIN TO
MOVE IN THAT REGION BUT OVERALL THE NIGHT SHOULD BE QUIET. /CAB/

.LONG TERM...LONG TERM (MONDAY THROUGH FRIDAY)...OVERALL THE MEDIUM
RANGE MODELS ARE IN DECENT AGREEMENT AND BOTH SHOW A STRONG UPPER
RIDGE SETTING UP OVER TEXAS AND THE SOUTHWEST CONUS...WITH OUR REGION
UNDER THE INFLUENCE OF NORTHWEST FLOW ALOFT. THE MODELS ARE
CONTINUING TO SUGGEST THE DEVELOPMENT OF A FEW MESOSCALE CONVECTIVE
COMPLEXES TO OUR NORTHWEST BETWEEN MONDAY NIGHT AND WEDNESDAY
NIGHT...AND SHOW THEM MOVING TOWARDS OUR CWA. THE EXACT TIMING OF
THESE FEATURES IN STILL SOMEWHAT UNCERTAIN AT THIS TIME...BUT WE DO
BELIEVE THAT NOCTURNAL THUNDERSTORM ACTIVITY DURING THE
AFOREMENTIONED TIME PERIOD APPEARS MOST PROBABLE. AS A RESULT OF THIS
THINKING...POPS WERE RAISED SOME IN THE DELTA REGION FOR MONDAY
NIGHT. ANOTHER CHANGE TO THE POPS WERE FOR WEDNESDAY IN OUR CENTRAL
ZONES AS ANOTHER MCS IS PROGGED TO BE MOVING THROUGH AROUND THAT
GENERAL TIME. OTHERWISE...POP ADJUSTMENTS TO THE GRIDS ARE NOT
WARRANTED AT THIS TIME.

THE MODELS ARE ALSO DEPICTING A FRONTAL BOUNDARY ENTERING THE CWA
DURING THE MIDDLE OF THE WEEK...COURTESY OF OUR NW FLOW ALOFT
PATTERN.  DEPENDING ON JUST HOW FAR SOUTH THIS BOUNDARY GETS...MANY
OF OUR COUNTIES AND PARISHES MAY SEE A SLIGHT COOL DOWN IN
TEMPERATURES AND DEWPOINTS...ON THE ORDER OF FIVE DEGREES OR SO.
THIS ESPECIALLY HOLDS TRUE FOR ZONES ALONG AND NORTH OF INTERSTATE
20.  THIS WILL NOT BE THE CASE FOR THOSE AREAS THAT REMAIN SOUTH OF
THE BOUNDARY.  IN ADVANCE OF THIS FEATURE...WIDESPREAD CLOUDINESS IS
FORECAST FOR TUESDAY NIGHT...AND OVERNIGHT LOWS WERE RAISED A COUPLE
OF DEGREES TO ACCOUNT FOR THIS.  DAYTIME HIGHS FOR WEDNESDAY WERE
ALSO SLIGHTLY ADJUSTED TO SHOW HIGHS GENERALLY IN THE MIDDLE 80S ON
AVERAGE THROUGH THE CWA...WITH A FEW UPPER 80S POSSIBLE IN THE
SOUTH.  OVERALL...EXPECT VALUES WITHIN A FEW DEGREES OF CLIMATOLOGY
THROUGH THE EXTENDED FORECAST.

AS FAR AS SEVERE POTENTIAL GOES FOR THE EXTENDED...THERE IS A DECENT
CHANCE OF SEEING SOME STRONG THUNDERSTORMS WITH EACH MCS THAT
AFFECTS THE REGION.  A FEW OF THESE STORMS COULD EVEN BECOME
SEVERE...AND THE STORMS WOULD LIKELY FORM AS A SQUALL LINE.  THIS
WILL ALL DEPEND ON HOW WELL EACH MCS MAINTAINS ITSELF AS THEY
PROPAGATE TO THE SOUTHEAST.  IF THEY WEAKEN SUBSTANTIALLY BEFORE
REACHING OUR CWA...THE SEVERE POTENTIAL WOULD BE DIMINISHED. /DH/CME/

&&

.AVIATION...EVERYONE WILL REMAIN IN VFR STATUS UNTIL CONVECTION MOVES
OVERHEAD. GLH AND POSSIBLY GWO COULD REMAIN THIS WAY THROUGH THE
EVENING AND OVERNIGHT. AS FOR THE REST OF THE AREA CONVECTION WILL
AFFECT THESE SITES AT SOME POINT LATE THIS AFTERNOON AND TONIGHT. THIS
WOULD MAINLY CAUSE BOTH VISBIES AND CEILINGS TO DROP INTO MVFR AND
IFR STATUS TEMPORARILY. RAIN COULD BE HEAVY ENOUGH TO DROP VISBIES
INTO LIFR FOR A SHORT WHILE. IN ADDITION TO THAT GUSTY WINDS FROM
TSRA COULD POSE A PROBLEM AND AN AIRPORT WEATHER WARNING MAYBE NEEDED
IF ANY OF THESE STORMS APPROACH STRONG/SEVERE CRITERIA THIS AFTN.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       72  91  69  93 /  58  31   7   5
MERIDIAN      70  89  68  92 /  54  40   8   5
VICKSBURG     71  93  71  94 /  50  27   6   4
HATTIESBURG   71  88  70  95 /  49  53   9   7
NATCHEZ       71  88  70  92 /  41  46   7   4
GREENVILLE    70  93  71  93 /  35  11  14  13
GREENWOOD     72  91  70  93 /  38  12  12  12

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

SHORT TERM/AVIATION: CAB
LONG TERM: DH/CME
Hazardous weather outlook, Jun 14, 3:13 PM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
313 PM CDT SAT JUN 14 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
152015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
313 PM CDT SAT JUN 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND SUNDAY

ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE
THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EVENING. WIND
GUSTS IN EXCESS OF 60 MPH...HEAVY RAIN...AND HAIL WILL BE THE MAIN
RISK FROM THESE STORMS. THE MAIN AREAS OF CONCERN LOOK TO BE AROUND AND
EAST OF THE NATCHEZ TRACE. AS THIS AREA HAS BEEN ABLE TO WARM UP AND
DESTABILIZE. THIS WILL CONTINUE TO COMBINE WITH A SUBTLE DISTURBANCE
MOVING EAST SOUTHEAST OUT OF NORTHEAST TEXAS WHICH WOULD PROVIDE
ENOUGH OF A KICK TO ALLOW A FEW STORMS TO BECOME POTENT.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

ISOLATED STRONG TO SEVERE THUNDERSTORM CLUSTERS LOOK TO BE POSSIBLE
BETWEEN MONDAY NIGHT AND WEDNESDAY NIGHT AS A WEAK FRONT STALLS OVER
THE REGION AND SEVERAL POTENT UPPER LEVEL DISTURBANCES DROP SOUTHEAST
OUT OF THE PLAINS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

99

In the hours before

Local storm report, Jun 14, 3:03 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
303 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     STARKVILLE              33.46N 88.82W
06/14/2008                   OKTIBBEHA          MS   PUBLIC

            HOMEOWNER REPORTED THAT THEIR PATIO FURNITURE AND
            TRAMPOLINE WAS BLOWN OUT OF THEIR BACKYARD.

&&

JFAIRLY
Local storm report, Jun 14, 3:11 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
311 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             STARKVILLE              33.46N 88.82W
06/14/2008  E0.75 INCH       OKTIBBEHA          MS   LAW ENFORCEMENT

            PENNY SIZE HAIL WAS REPORTED

&&

JFAIRLY
Local storm report, Jun 14, 3:25 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
325 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     4 NE STARKVILLE         33.50N 88.77W
06/14/2008                   OKTIBBEHA          MS   EMERGENCY MNGR

            A FEW TREES WERE BLOWN DOWN OFF OLD WEST POINT RD, 1 TREE
            WAS ACROSS THIS ROAD.

&&

CME
Special weather statement, Jun 14, 4:28 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
428 PM CDT SAT JUN 14 2008

MSZ038-045-142200-
NESHOBA MS-WINSTON MS-
428 PM CDT SAT JUN 14 2008

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 9 MILES NORTHWEST OF STALLO AT 428 PM
CDT...MOVING SOUTHEAST AT 22 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NESHOBA AND WINSTON COUNTIES...INCLUDING THE CITIES OF
LOUISVILLE AND PHILADELPHIA...SHOULD MONITOR THIS STORM CLOSELY.

BANNAN
Local storm report, Jun 14, 5:15 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
515 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     TSTM WND DMG     10 N PHILADELPHIA       32.92N 89.11W
06/14/2008                   NESHOBA            MS   LAW ENFORCEMENT

            A LARGE TREE DOWN ON HIGHWAY 15 NEAR STALLO.

&&

CME
Local storm report, Jun 14, 5:37 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
537 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             BROOKLYN                31.06N 89.19W
06/14/2008  E0.88 INCH       FORREST            MS   EMERGENCY MNGR

            NICKEL SIZE HAIL REPORTED

&&

JFAIRLY

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 1:44 PM CDTSevere Thunderstorm WarningJANChoctaw, Webster27 min
Jun 14, 2:38 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha35 min
Jun 14, 2:57 PM CDTSevere Thunderstorm WarningJANMontgomery, Webster48 min
Jun 14, 3:30 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Montgomery45 min
Jun 14, 4:37 PM CDTSevere Thunderstorm WarningJANKemper38 min
Jun 14, 4:38 PM CDTSevere Thunderstorm WarningJANNeshoba52 min
Jun 14, 4:42 PM CDTSevere Thunderstorm WarningJANWinston33 min
Jun 14, 4:52 PM CDTSevere Thunderstorm WarningJANLamar38 min
Jun 14, 4:56 PM CDTSevere Thunderstorm WarningJANForrest49 min
Jun 14, 4:59 PM CDTSevere Thunderstorm WarningJANLeake31 min
Jun 14, 5:17 PM CDTSevere Thunderstorm WarningJANKemper, Lauderdale, Neshoba, Newton28 min
Jun 14, 5:55 PM CDTSevere Thunderstorm WarningJANClarke, Jasper50 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.